Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
Has anyone tried Sinequan? According the the IBS Self Help Group Med Listing, it is an anti-cholinergic which lessens gut activity. I looked it up; it is an anti-depressant. I have been trying for many months to go the natural route, but I am so tried of waking up in pain, etc. IBS is running (ruining?) my life. Another thing I am considering is the Librax.My problem is mostly in the AM (loose,) as soon as I get up and for a few hours afterwards, but I have pain/discomfort thru the day. I have been on the Caltrate Plus for 11 days, but so far no great improvement... (I'm still hoping and praying, though!)Any ideas/help much appreciated!!!BTW, I took one Elavil just a few days before the IBS began (for nerve pain, plus I was extremely stressed out.) The day after the D began, I developed tinnitus (ringing in my ears.) I'm not sure how or if this is all connected. The tinnitus (still have it) could be from the nerve damage, I have been told. Anyway, what I am trying (sorry so long) to say is that I am soooo afraid of side effects.OK, I have been going on and on, but I just want to add this: Having you guys to talk to means a lot to me. Were it not for the "miracle" of the internet, I would feel all alone with this. I have gotten more help and hope here than from all the docs and tests. So much kindness and goodwill. THANK YOU & GOD BLESS YOU ALL!!!
 

·
Registered
Joined
·
106 Posts
Are you using the Caltrate Plus 600 with the minerals. Are you taking one with each meal. If you have a problem in the morning with Diarrhea take your third tablet at bed time. Let me know if this helps.Linda
 
G

·
Discussion Starter · #3 ·
Linda,Thanks for responding so quickly! I am taking the Caltrate Plus with Vit D and minerals. I was taking two per day with meals. Yesterday, tried three. OK, I'll try taking the third right before bed. Will let you know in a few days...My biggest problem is all the pain (I don't think from cramps but from "pressure.")Sara
 

·
Banned
Joined
·
7,295 Posts
I have had excellent results with Sinequan in the past. I was on a therapeutic dosage, ie: 10 mg/day, for about 1 year. Do not focus on the drug being used as an anti-depressant. Anti-cholinergics can be thought of as a pain killer for the gut.The drug makes you very tired. It can also cause a dry mouth. You sleep wonderfully with it!You should soon be seeing media attention and research moving in the direction of this type of drug for the treatment of IBS. It really can help alleviate the symptoms that you have described.Good luck,Jeff
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top